Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from mild Hypertension, thyroid and Graves disease. Mild Cataract with low Testosterone. Are there any contraindication?

pt history: 77yowm, moderately active, chronic well managed afib since @20 yo, mild hypertension rx maintained, 18mo post tbi, bilateral subdural hematoma/bilateral burr surgery, post surgical hemianopsia od, during hospitalization suffered thyroid storm, and hyperthyroidism now maintained low dose meds constantly improving (levels wnl at this time) developed Graves disease had bilateral orbital decompression (significant vision loss), mild cataracts. Low testosterone.. are there any contraindications to testosterone therapy in consideration to medical history? taking diltiazem, lopressor, cozaar, methImizole, supplements.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Lady,

Thanks for your query. I appreciate your concerns.

* There is a progressive fall in blood testosterone levels with age. At your age, there is no requirement of testosterone supplement; neither is it approved by FDA.

* Low testosterone levels cause thinning/weakening of bones. Hence, I would advise you to take calcium + Vitamin D3 supplements in adequate/ recommended doses. Nothing else required.

I am sure that you will benefit from the advice

Have a good health

Dr.(Col) R Karanwal
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor